# SDR VNAA0008005

- Difficulty date: August 8, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 13,209 hours, 11,734 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Sensor
- Part number: 31920002
- Condition: Failed
- Location: Battery Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 4118 WAS CLIMBING THROUGH FL180 AND THE CREW RECEIVED A NR 1 BATTERY FAIL LIGHT ON THE RED WARNING PANEL.  THE CREW CONSULTED THE QUICK REFERENCE HANDBOOK AND RETURNED BACK TO CAK.  MAINTENANCE INSPECTED AND REPLACED THE BATTERY TEMPERATURE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-32-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
